Vermont, 2022

Winter Storm in Vermont, December 16 to 17, 2022

December 16 to 17, 2022 · NWS BTV · 17 events in 17 counties and zones

A powerful west coast storm over the weekend and earlier in the week moved into the Northern Plains during mid-week and largely stalled. However, energy was transferred to the Mid-Atlantic states Thursday (12/15) producing widespread snow, freezing rain/sleet and rain across the Mid-Atlantic into NJ/NYC.

Where it happened

Every event with a place to put it; 17 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
17

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS BTV wrote it up.

A powerful west coast storm over the weekend and earlier in the week moved into the Northern Plains during mid-week and largely stalled. However, energy was transferred to the Mid-Atlantic states Thursday (12/15) producing widespread snow, freezing rain/sleet and rain across the Mid-Atlantic into NJ/NYC. A coastal low developed off the Mid-Atlantic during Thursday afternoon and lifted slowly north to south of Long Island on Friday and into the Gulf of Maine by Saturday.

Snow slowly spread across southern Vermont during the early morning hours of December 16th (Friday) and continued into Friday night before dissipating as snow showers midday Saturday. Air temperatures were marginally cold for snow, thus it was a wet, heavy snow that caused widespread power outages in central and southern VT and mixed with rain at times in the Champlain and Connecticut River valleys. Total statewide customers impacted were >100,000 with approximately 60,000 at it's peak.

Snowfall totals ranged from 4 to 8 inches in the Champlain and Connecticut River valleys, 8 to 14 inches in the mid to higher terrain of North Central Vermont with 10 to 20+ inches in the southern Green Mountains.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before the first event at Dec 16, 12:46 AM EST, 1 hour 14 minutes earlier.

Area forecast discussion, Dec 16, 12:46 AM EST, 1 hour 14 minutes before
Area Forecast Discussion
National Weather Service Burlington VT
1246 AM EST Fri Dec 16 2022

.SYNOPSIS...
Winter storm warnings remain in effect for northern New York and
Vermont from late tonight into Saturday for a long duration
winter storm. Total snowfall accumulations will be highly
elevation dependent ranging from 5 to 20 inches across the
region with the highest amounts in the Adirondacks and portions
of the Green Mountains. Travel will be very difficult on Friday,
with both morning and evening commutes affected due to heavy
snowfall rates. The heavy, wet snow could also result in power
outages. Rain could mix in with the snow at times in the
valleys. Winter storm winds down by Saturday afternoon into
evening with snow showers continuing into Sat evening. Mostly
dry and seasonable conditions return on Sunday into early next
week with lingering lake effect or mountain snow showers.
Weather turns unsettled middle of next week.

&&

.NEAR TERM /THROUGH SATURDAY/...
As of 1234 AM EST Friday...Followed evening shifts idea with
this update of increasing temps this morning, placing some -rain
into the fcst, especially CPV and western slopes and decreasing
first 12 hour snowfall totals in this area. Crnt radar shows
band of light to moderate snow mixed with rain in the lower
elevations extending from near MSS to just south of SLK to
southern Rutland County attm. This band of precip associated
with enhanced 700mb fgen will slowly crawl from southwest to
northeast acrs our cwa this morning. Through 12z only expecting
a dusting to an inch in the CPV, while 2 to 5 inches is
anticipated in Essex County, NY and parts of the southern
Greens. Snow wl finally arrive near the International Border of
VT by 12z, with little to no accumulation anticipated thru 12z.
Bl temps continue to be a challenge this evening, with readings
ranging from the upper 20s to upper 30s with warmest values in
the Champlain Valley near Lake Champlain. Wet bulb cooling
should support values falling back into the lower 30s once the
heavier precip rates arrive, which is highlighted in the crnt
fcst. We will look at new 00z data and may make additional
adjustments moving forward, stay tuned.

* Our first major winter storm of the season will produce widespread
  accumulating snowfall for the entire region.
* 1-2 inches per hour heavy snowfall rates will result in very
  difficult travel for the Fri morning and evening commutes.
* Power outages are possible with the heavy wet snow.

Overview...

Our first major winter storm of the season remains on track to
produce a long duration heavy snowfall from late tonight into
Saturday. Both the EC and CMC ensemble/deterministic guidance
continues to show the members tracking the low pressure center
between Boston and Cape Cod, which will be the ideal track for snow
lovers across our area. Mesoscale guidance have also sided with the
EC and CMC guidance, with NAM and RGEM giving our region a healthy
dose of snowfall. Even the GFS which has been an outlier for the
past several days, has trended northwest with the last couple of
runs in the direction of the EC/CMC.

This evening...

Surface analysis shows our secondary low pressure developing over
the Carolinas that will eventually track northeastwards near the
Delmarva Peninsula tonight before heading towards southeast MA by
tomorrow. Visible satellite is showing mid to high level clouds
overspreading the area from the southwest out ahead of the warm
frontal precipitation currently crossing NY and PA. The leading edge
of the wintry mix is about an hour or two faster than what the high-
res guidance is depicting so light snow showers could start across
St Lawrence county as early as 8PM with the steadier precipitation
overspreading northern/central NY and southern VT closer to
midnight.

Overnight into Friday morning...

Things get more interesting after midnight. 50-60 kt 950-800mb low
level jet associated with the vertically stacked system approaches
the northeast US after midnight. Firstly, this will help advect rich
Atlantic moisture into our area, helping to moisten the low and mid
levels as evident in the forecast soundings on Bufkit. In fact, the
NAM soundings show saturated profiles all the way up to 500mb early
Friday morning. With almost 40 units of omega in the favorable
dendritic snow growth region, good 850-700mb frontogenesis on
southeast flow, it's safe to say that the Fri AM commute could be
very difficult, with 1 to 2 inches per hour snowfall rate at times.
Heavy snowfall rates will affect southern and central VT starting
with the pre-dawn hours and commence for the Champlain Valley
towards daybreak. There could be several hours of heavy, wet snow
falling at the rate of over 1 inch per hour, making travel very
challenging. While thermal profile will be marginal towards the
Champlain Valley, the intense snowfall rates with the front end
thump will help promote dynamical cooling. And with the 1035 mb high
over Newfoundland keeping the cold air in place, expecting minimal
mixing over much of the region, including the valley locations for
much of Friday morning.

Friday afternoon into evening...

Then as we go into late Fri morning/early afternoon, the 700mb
frontogenesis axis pivots from a NW-SE into a more W-E orientation
and becomes quasi stationary as the mid-level low pressure tracks
and meanders over eastern MA. There is impressive low level speed
convergence as 50 kt easterly wind at 850mb gets rammed into the
spine of the Green Mountains and the ADK, which would lead to
continued heavy if not prolific snowfall rates over those areas.
This is also the time period where the Champlain Valley and west
slope of the Greens get shadowed by the terrain, so urban centers
may get a few hours of respite from the snow to clear roads from the
morning dump. As the snow lightens up in the valley, this will also
allow temperatures to warm up above freezing so there might even be
a bit of snizzle although that should be rather minimal given the
strong dynamics and overall good omega in the favorable dendritic
growth zone.

Then as we head into Friday early evening, short term mesoscale
guidance are showing elevated instability coinciding with 40 units
of omega in the favorable dendritic snow growth region. This is due
to the 850-700mb circulation deepening and closing off over southern
New England. Both the NAM and RGEM continue to depict an impressive
banding of moderate to locally heavy snowfall possible Friday
afternoon into evening, associated with a nearly stationary area of
strong 700mb frontogenetic forcing. This could certainly be
problematic for the Friday late afternoon/evening commute with 1
inch per hour snowfall rate at times through the overnight
hours.

&&

.SHORT TERM /SATURDAY NIGHT/...
As of 338 PM EST Thursday...

* Several more inches of snow are possible on Saturday, especially
  across the Champlain Valley and the west slopes of the Greens.
* Winter storm winds down by Saturday afternoon into evening with
  snow showers continuing into Sat evening.

As the mid level cyclone slowly moves northeastwards into the Gulf
of Maine, the low level flow eventually turns northerly by Saturday
morning with the best 850mb frontogenesis oriented N-S over Vermont.
This will favor a second shot of snow for locations that were
shadowed on Friday afternoon, such as Burlington. NAM shows decent
850-700mb frontogenesis with N/NNW flow which should support a
couple to perhaps several inches of snow for the valley locales and
a little more for the west-facing slopes of the Green Mountains as
well as northern NY. By Saturday evening, the low pressure exits
into Nova Scotia with the bulk of the event coming to an end as mid
level dry air intrudes. Along with the H5 closed low moving
overhead, the 1000-700mb level will still be moist enough for snow
showers to continue across the region, especially the Champlain
Valley and Green Mountains.

When it's all said and done, the ADK and Green Mountains, especially
away from the shadowed west slopes, should get 1 to 2 ft of snow
with 5 to 12 inches across the valleys.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
As of 338 PM EST Thursday...The extended portion of the forecast will
begin Sunday morning with a sluggish upper low shifting east.
Between the departing Nor'easter and this feature will be some dry
entrainment. It still seems there should be opportunities for snow
showers, though. Some lake effect snow showers will occasionally
impacts parts of northern New York, and perhaps into the southern
Greens, while a strand of higher moisture will remain across far
northern Vermont. Any additional amounts would likely be less than a
half inch. A fairly seasonable day is expected with high
temperatures in the upper 20s to lower 30s and lower to mid 20s at
higher elevations with winds not too speedy as well, which should
make Sunday a fairly great day to take advantage of the fresh snow.

By evening, moisture returns as the upper low pivots directly
overhead. Cooling aloft beneath the feature will result in lapse
rates around 7 to 8 C, which should support the development of snow
showers across a broader swath of the North Country. Eventually, the
upper low opens up as it becomes stretched by accelerating flow and
is shunted southwards. The attendant surface low will follow suit,
and then dissipate over the region during the day on Monday. There
should scattered snow showers early, and then as the vort shifts
south, mid-level warming will start to take place, and an upper
ridge will start to nose in. By afternoon and evening, lingering
snow showers should taper to the higher elevations. At the ground,
temperature on Monday should be quite similar to Sunday.

Tuesday will be the driest day underneath the upper ridge, but this
brief respite from precipitation will be short-lived. Tuesday night
into Wednesday, a vort lobe will bring a quick dose of cyclonic
vorticity advection. A deep negative-tilt trough ahead of it will
shift into the region, with a surface low starting to take shape
west of Montreal. It appears possible for a strong thermal gradient
to set up along this feature with a modest frontal feature evident
in synoptic models already. It's several days out, with a mid-level
warm layer that will need to cool, but by mid-afternoon, forecast
soundings depict a deeply mixed profile with 30 knot flow aloft.
Some gusty snow showers seem plausible, but early arrival of the
trough might tamp down widespread convective snow showers. For now,
have begun by increasing PoPs above NBM. As noted with the thermal
gradient, there will be a cold air mass behind it. Though the core
of anomalously cold air will be south, ensemble forecasts depict
850hPa temps that are 5 to 10 C, which should lead to colder than
normal conditions leading into the holiday weekend.

&&

.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
Through 06Z Saturday...Significant impacts from light to
moderate to snow, areas of low level wind shear and lowering
cigs are expected to develop from southwest to northeast across
our taf sites this morning. Radar shows a band of light to
moderate snow, mixed with rain in the valleys slowly moving
toward a MSS to SLK to RUT line. This will be in a PBG to BTV to
MPV line by 09z and into Newport by 12z. Given marginal bl
temps, expect some mix with rain at BTV/RUT with vis ranging
btwn 2-4sm. Slightly cooler temps at SLK/MPV PBG and MSS should
allow for mostly snow with vis in the 1 to 2sm range with
periods of moderate snow with vis in the 1/2sm to 3/4sm range
possible toward 12z. This idea of mixed IFR/LIFR wl continue on
and off for most of Friday across our tafs sites as periods of
light to moderate snow prevails. Developing low level jet of 30
to 40 knots will produce areas of enhanced wind shear/turbulence
especially near trrn features thru the period. CIGS crntly a mix
of VFR/MVFR wl trend toward MVFR/IFR on Friday.

Outlook...

Saturday: MVFR/IFR conditions possible. Definite SN, Chance SHSN.
Saturday Night: Mainly MVFR, with areas VFR possible. Chance
SHSN.
Sunday: Mainly VFR, with areas MVFR possible. Chance SHSN.
Sunday Night: Mainly MVFR, with areas VFR possible. Chance SHSN.
Monday: Mainly MVFR, with areas VFR possible. Chance SHSN.
Monday Night: Mainly MVFR, with areas VFR possible. NO SIG WX.
Tuesday: Mainly VFR, with areas MVFR possible. Slight chance
SHSN.

&&

.EQUIPMENT...
NOAA Weather Radio WXM-44 atop Mount Ascutney is currently off
the air due to a suspected problem with the RF transmission
cable/jumper at the antenna. A site visit will be necessary to
isolate the issue and, unfortunately, a return to service is
unknown at this time.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...Winter Storm Warning until 1 PM EST Saturday for VTZ001>011-
     016>021.
NY...Winter Storm Warning until 1 PM EST Saturday for NYZ026>031-
     034-035-087.

&&

SYNOPSIS...Chai/Haynes
NEAR TERM...Chai/Taber
SHORT TERM...Chai
LONG TERM...Haynes
AVIATION...Taber
EQUIPMENT...BTV
Hazardous weather outlook, Dec 15, 3:33 PM EST, 10 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Burlington VT
333 PM EST Thu Dec 15 2022

NYZ026>031-034-035-087-VTZ001>011-016>021-162045-
Northern St. Lawrence-Northern Franklin-Eastern Clinton-
Southeastern St. Lawrence-Southern Franklin-Western Clinton-
Western Essex-Eastern Essex-Southwestern St. Lawrence-Grand Isle-
Western Franklin-Orleans-Essex-Western Chittenden-Lamoille-Caledonia-
Washington-Western Addison-Orange-Western Rutland-Eastern Franklin-
Eastern Chittenden-Eastern Addison-Eastern Rutland-Western Windsor-
Eastern Windsor-
333 PM EST Thu Dec 15 2022

...WINTER STORM WARNING IN EFFECT FROM 10 PM THIS EVENING TO 1 PM
EST SATURDAY...

This Hazardous Weather Outlook is for northern New York, central
Vermont, northeast Vermont, northwest Vermont and southern Vermont.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

17 winter storm. Local standard time, as filed.

Winter Storm, Eastern Rutland

When
December 16, 2:00 AM EST to December 17, 4:00 AM EST
Where
Eastern Rutland forecast zone
Reported by
CoCoRaHS
Coordinates
43.580, -73.037 (the zone’s center; the record gives no point)

A widespread, heavy wet snow fell across Rutland county with snowfall totals ranging from 6 to 8 inches in the valley locations to 14 to 20 inches in the mountains that resulted in numerous power outages. Some specific snowfall totals include; 22 inches in Shrewsbury, 13 inches in Brandon, 11 inches in Mendon and 6 inches in Rutland.

Winter Storm, Western Rutland

When
December 16, 2:00 AM EST to December 17, 4:00 AM EST
Where
Western Rutland forecast zone
Reported by
CoCoRaHS
Coordinates
43.580, -73.037 (the zone’s center; the record gives no point)

A widespread, heavy wet snow fell across Rutland county with snowfall totals ranging from 6 to 8 inches in the valley locations to 14 to 20 inches in the mountains that resulted in numerous power outages. Some specific snowfall totals include; 22 inches in Shrewsbury, 13 inches in Brandon, 11 inches in Mendon and 6 inches in Rutland.

Winter Storm, Eastern Addison

When
December 16, 4:00 AM EST to December 17, 7:00 AM EST
Where
Eastern Addison forecast zone
Reported by
CoCoRaHS
Coordinates
44.031, -73.141 (the zone’s center; the record gives no point)

A widespread, heavy wet snow fell across the region with snowfall totals of 7 to 14 inches across Addison county with the higher totals along the western slope communities. some of these higher totals lead to scattered power outages. Some specific snowfall totals include; 14 inches in Ripton, Hancock and South Lincoln, 12 inches in Orwell and Middlebury with 8 inches in Shoreham and Vergennes.

Winter Storm, Western Addison

When
December 16, 4:00 AM EST to December 17, 7:00 AM EST
Where
Western Addison forecast zone
Reported by
CoCoRaHS
Coordinates
44.031, -73.141 (the zone’s center; the record gives no point)

A widespread, heavy wet snow fell across the region with snowfall totals of 7 to 14 inches across Addison county with the higher totals along the western slope communities. some of these higher totals lead to scattered power outages. Some specific snowfall totals include; 14 inches in Ripton, Hancock and South Lincoln, 12 inches in Orwell and Middlebury with 8 inches in Shoreham and Vergennes.

Winter Storm, Western Chittenden

When
December 16, 5:00 AM EST to December 17, 7:00 AM EST
Where
Western Chittenden forecast zone
Reported by
CoCoRaHS
Coordinates
44.461, -73.081 (the zone’s center; the record gives no point)

A heavy wet snow fell across Chittenden county with snowfall totals of 6 to 12 inches. Some specific snowfall totals include; 11 inches in Underhill, 10 inches in Milton, 9 inches in Williston and 6 inches Colchester.

Winter Storm, Eastern Chittenden

When
December 16, 5:00 AM EST to December 17, 7:00 AM EST
Where
Eastern Chittenden forecast zone
Reported by
CoCoRaHS
Coordinates
44.461, -73.081 (the zone’s center; the record gives no point)

A heavy wet snow fell across Chittenden county with snowfall totals of 6 to 12 inches. Some specific snowfall totals include; 11 inches in Underhill, 10 inches in Milton, 9 inches in Williston and 6 inches Colchester.

Winter Storm, Eastern Windsor County

When
December 16, 6:00 AM EST to December 17, 9:00 AM EST
Where
Eastern Windsor County forecast zone
Reported by
CoCoRaHS
Coordinates
43.580, -72.586 (the zone’s center; the record gives no point)

A widespread, heavy wet snow fell across Windsor county with snowfall totals ranging from 9 to 12 inches in the valley in eastern Windsor to 15 to 25 inches in the mountains of western Windsor. This resulted in numerous power outages that lasted several days. Some specific snowfall totals include; 25 inches in Ludlow and Rochester, 24 inches in West Windsor, 22 inches in Pomfret, 19 inches in Sharon, 17 inches in Woodstock, 16 inches in Bethel and 9 inches in White River Junction.

Winter Storm, Western Windsor County

When
December 16, 6:00 AM EST to December 17, 9:00 AM EST
Where
Western Windsor County forecast zone
Reported by
CoCoRaHS
Coordinates
43.580, -72.586 (the zone’s center; the record gives no point)

A widespread, heavy wet snow fell across Windsor county with snowfall totals ranging from 9 to 12 inches in the valley in eastern Windsor to 15 to 25 inches in the mountains of western Windsor. This resulted in numerous power outages that lasted several days. Some specific snowfall totals include; 25 inches in Ludlow and Rochester, 24 inches in West Windsor, 22 inches in Pomfret, 19 inches in Sharon, 17 inches in Woodstock, 16 inches in Bethel and 9 inches in White River Junction.

Winter Storm, Washington

When
December 16, 6:00 AM EST to December 17, 9:00 AM EST
Where
Washington forecast zone
Reported by
CoCoRaHS
Coordinates
44.273, -72.615 (the zone’s center; the record gives no point)

A widespread, heavy wet snow fell across Washington county with snowfall totals ranging from 10 to 20 inches. This resulted in numerous power outages that lasted several days. Some specific snowfall totals include; 21 inches in Northfield, 20 inches in Warren and Moretown, 18 inches in Barre, 16 inches in Waitsfield, 13 inches in Waterbury and 10 inches in Montpelier.

Winter Storm, Lamoille

When
December 16, 6:00 AM EST to December 17, 9:00 AM EST
Where
Lamoille forecast zone
Reported by
CoCoRaHS
Coordinates
44.606, -72.641 (the zone’s center; the record gives no point)

A widespread, heavy wet snow fell across Lamoille county with snowfall totals ranging from 8 to 14 inches. Some specific snowfall totals include; 14 inches in Morrisville and Stowe with 9 inches in Cambridge.

Winter Storm, Caledonia

When
December 16, 7:00 AM EST to December 17, 11:00 AM EST
Where
Caledonia forecast zone
Reported by
COOP Observer
Coordinates
44.465, -72.102 (the zone’s center; the record gives no point)

A wet, heavy snowfall of 7 to 18 inches was common across Caledonia county. The higher totals were across the higher elevations where scattered power outages occurred. Some specific snowfall totals include; 18 inches in Danville, 16 inches in St. Johnsbury and 12 inches in Lyndonville.

Winter Storm, Orleans

When
December 16, 7:00 AM EST to December 17, 11:00 AM EST
Where
Orleans forecast zone
Reported by
COOP Observer
Coordinates
44.829, -72.244 (the zone’s center; the record gives no point)

A wet, heavy snowfall of 6 to 18 inches was common across Orleans county with the higher totals in the highest elevation. Some specific totals include; 14-18 inches in Greensboro, 13 inches in Newport Center and Orleans and 9inches in Westfield.

Winter Storm, Eastern Franklin

When
December 16, 7:00 AM EST to December 17, 7:00 AM EST
Where
Eastern Franklin forecast zone
Reported by
CoCoRaHS
Coordinates
44.858, -72.912 (the zone’s center; the record gives no point)

A heavy wet snow fell across Franklin county with snowfall totals of 5 to 10 inches. Some specific snowfall totals include; 11 inches in Montgomery, 8 inches in St. Albans and 6 inches in Swanton.

Winter Storm, Western Franklin

When
December 16, 7:00 AM EST to December 17, 7:00 AM EST
Where
Western Franklin forecast zone
Reported by
CoCoRaHS
Coordinates
44.858, -72.912 (the zone’s center; the record gives no point)

A heavy wet snow fell across Franklin county with snowfall totals of 5 to 10 inches. Some specific snowfall totals include; 11 inches in Montgomery, 8 inches in St. Albans and 6 inches in Swanton.

Winter Storm, Grand Isle

When
December 16, 7:00 AM EST to December 17, 7:00 AM EST
Where
Grand Isle forecast zone
Reported by
CoCoRaHS
Coordinates
44.797, -73.295 (the zone’s center; the record gives no point)

Snowfall totals across Grand Isle county were generally 4 to 8 inches.

Winter Storm, Orange

When
December 16, 7:00 AM EST to December 17, 9:00 AM EST
Where
Orange forecast zone
Reported by
CoCoRaHS
Coordinates
44.006, -72.377 (the zone’s center; the record gives no point)

A widespread, heavy wet snow fell across Orange county with snowfall totals ranging from 12 to 20 inches. This resulted in numerous power outages that lasted several days. Some specific snowfall totals include; 20 inches Williamstown, Braintree and Randolph, 18 inches in Vershire, 17 inches in Chelsea, and Bradford.

Winter Storm, Essex

When
December 16, 8:00 AM EST to December 17, 11:00 AM EST
Where
Essex forecast zone
Reported by
COOP Observer
Coordinates
44.728, -71.736 (the zone’s center; the record gives no point)

A wet, heavy snowfall of 5 to 10 inches was common across Essex county.

What these are

Winter Storm
A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Vermont in 2022Every state in 2022This day in weather historyWarnings in Vermont, December 2022

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1060865, 1060866, 1060856, 1060857, 1060859, 1060860, 1060868, 1060869, 1060870, 1060872, 1060853, 1060855, 1060861, 1060862, 1060863, 1060871, 1060854.